# SDR DL738091679

- Difficulty date: October 23, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 31,554 hours, 13,212 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NO SMOKE JUST FUMES FIRST TIME SMELLED LIKE STYROFOAM MID CABIN TURNED GALLEY POWER OFF / FUMES GONE QUICKLY / 60 MIN LATER MORE ELECTRICAL SMELL RETURNED.  RAN SMOKE / FUMES CHECKLIST ODOR WENT AWAY SEATS 18-23 STRONGEST.  OPERATED ALL OVENS AND COFFEEMAKERS FWD AND AFT GALLEY / NO SMELL NOTED.  OPERATED ENTERTAINMENT SYS AND ALL LIGHTING FOR POSSIBLE BALLAST PROBLEMS, NONE FOUND, NO ODOR/ FUMES NOTED.
